A topological version of the Schauder theorem
Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 85-89
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1999_40_2_a10,
author = {Kulpa, W.},
title = {A topological version of the {Schauder} theorem},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {85--89},
year = {1999},
volume = {40},
number = {2},
mrnumber = {1751545},
zbl = {0952.54030},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a10/}
}
Kulpa, W. A topological version of the Schauder theorem. Acta Universitatis Carolinae. Mathematica et Physica, Tome 40 (1999) no. 2, pp. 85-89. http://geodesic.mathdoc.fr/item/AUCMP_1999_40_2_a10/